Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

How to control BP? - Online Doctor Chats

Date : 18-Apr-2014
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1504 Questions
User:I HAVE TRIED MANY BLOOD PERASURE MEDICATIONS. THE PAIN IS BEYOND MY ABILITY. I AM CURRENTLY TAKING; AMLODIPINE, FELODIPINE & LOSARTAN/HCTZ. IVE TALKET TO MY DOCTOR, BUT IT'S AS IF HE DOES NOT BELIEVE THE LEVEL OF PAIN & MEMORY LOSS. PS I'M 76 YEARS OLD AND NORMALLY VERY HELTHY. XXXXXXX
Doctor:Hello
User:MY CARDIO DOCTOR IS EXCELENT, I NEED HELP ....HELO
Doctor:Hello sir
Doctor:can you tell me the location of your pain?
User:HELLO.. XXXXXXX ... MUSCLAR UPPER ARMS & SHOLDERS, LIKE AN ICE PICK IS BEING INSERTED, UPPER LEGS AMD MEMORY LOSS
Doctor:The memory loss is most likely due to age
Doctor:and probably because of Alzheimer's
Doctor:The pain seems to fibromyalgia
Doctor:I understand that your cardiologist is very good
Doctor:but I don't think he is the right doctor to consult for the pain and memory loss
Doctor:You would most certainly be helped by a neurologist
Doctor:There are reasonable remedies for memory problems
Doctor:and muscular pains that you are experiencing
User:WHEN I STOP MED MEMMORY LOSS GOES AWAY..WHAT IS FIBRO...CARDIO IS GREAT CURRENT MEDS ONLY ONES THAT REDUCE B/P/
Doctor:Fibromyalgia is a type of muscular pain syndrome
Doctor:it is caused by imbalance of chemicals in the brain
User:WHAT DOES THAT MEAN..WHY ONLY WHEN I TAKE BLOOD PREAS MEDS
Doctor:If the memory loss goes away when you stop medicines, then the likely cause is your blood pressure medicines
Doctor:Oh, do you mean even the muscle pain is only when you take blood pressure medicines?
User:YES
Doctor:Okay
Doctor:in that case your blood pressure medicines seem to be the culprits
Doctor:in some people they can cause muscle pains
Doctor:A close monitoring of your blood pressure along with dose adjustments should reduce the pains as well as the memory loss
User:I AGREE IS SOMETHING COMMON IN THESDE MEDS THE PAIN IS UNBEARABLE AND I CAN ENDURE PAIN
Doctor:but you can't get rid of these side effects completely
User:THEN I MUST STOP THE MEDS & TAKE A CHANCE ON HEART ATTACK 190/95
Doctor:It is not very common
Doctor:You should not stop all of your blood pressure medicines
User:LETS BE HONEST I'M 76?????
Doctor:You should probably reduce the dose of the medicines
Doctor:But with your blood pressure readings that is not possible
Doctor:so You will need to change the medicines
Doctor:Probably Amlodepine and filodepine are the culprits
Doctor:You can try other class of medicines such as atenelol
User:I APPRECIATE YOUR ADVICE. IT, I'M SURE IS HONEST. HOWEVER EVERY THING YOU RECCOMMEND HAS BEEN TRIED....THANKS MUCH XXXXXXX THERE SEEMS TO BE A COMMON FACTOR IN THE MEDS, AND ATENELOL??
Doctor:Stopping the blood pressure medicines is not an option for you if you don't want to end up with a heart attack
Doctor:Atenelol is a beta blocker
Doctor:not similar to Amlodepin
Doctor:this acts differently
Doctor:Will help get the blood pressure under control
Doctor:Maybe switching to that will help you while withholding either amlodepin or filodepin
User:WILL TALK WITH MY CARDIR AND GIVE ONE MORE TRY, IF CARDIR AGREES..THANKS MUCH
Doctor:Sure
Doctor:I hope I was of some help
Doctor:Thanks for using this service
Doctor:it was my pleasure to help you with your problem
User:HAVE A GREAT NIGHT ... XXXXXXX
Doctor:You too
Doctor:have a good day ahead
Doctor:take care
Doctor:good bye
Question is related to
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor